# SDR CALA0000569

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR JAMB PAN HAS AREA OF SURFACE CORROSION. REMOVED DAMAGED AREA. INSTALLED REPAIR PER SRM 53-05 FIG 44, 51-30-01, 51-30-02, 51-30-05, AND 51-10-3.
